# SDR DALA2018073104779

- Difficulty date: April 7, 2015
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 47,256 hours, 31,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT INSPECTION RT WING PANEL, UPPER SKIN - QTY 7. PANEL 630ZB, APPROX 12.5" FROM I/E AND 7.5" FROM T/E STA XRS 49022.5" FROM T/E. PANEL 630ZB ,APPROX 54" FROM I/E AND 3.5" FROM T/E. PANEL 630ZB, APPROX 44.5" FROM I/E AND 5.5 FROM T/E. PANEL 630ZB, APPROX 53" FROM I/E AND 4" FROM T/E. PANEL 630ZB, APPROX 45" FROM I/E AND 7" FROM T/E. PANEL 630ZB, APPROX 10.5" FROM I/B AND 8" FROM T/E. RT WING PANEL 630ZB WAS REPLACED ON ORNRC.
